# SDR ASOA20130125059

- Difficulty date: January 25, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 34,645 hours, 26,107 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE AFT FUSELAGE SKIN WAS FOUND TO BE CRACKED AROUND A FASTENER AT FRAME 79, STRINGERS 6L TO 7L.  MX REAMED OUT THE CRACK AND PERFORMED A BUSHING REPAIR IAW EC5330-02686.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
